# SDR A6WA2019010946283

- Difficulty date: January 8, 2018
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 41,015 hours, 38,119 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Part number: 601R3505025
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR TRACK LOWER U CHANNEL HAS MULTIPLE CRACKS.     REPLACED CARGO DOOR FWD TRACK LOWER U CHANNEL IAW SRM 51-42-06. *SUPPLEMENTAL INFORMATION*  (DIFFICULTY DATE YEAR ENTERED IN ERROR, CHANGED FROM 2018 TO 2019)
